# SDR AU990304

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN175M22A
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR ACTUATOR FORWARD MOUNT BOLT SHEARED.
